# SDR GTIA021139

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STA 256-294 LBL 44-54 HAS CORROSION UNDER RUB STRIP.  FABRICATED FLOOR PANEL.
